Please use this identifier to cite or link to this item: http://dx.doi.org/10.14279/depositonce-7386
Main Title: On solving norm equations in global function fields
Author(s): Gaál, István
Pohst, Michael E.
Type: Article
Language Code: en
Abstract: The potential of solving norm equations is crucial for a variety of applications of algebraic number theory, especially in cryptography. In this article we develop general effective methods for that task in global function fields for the first time.
URI: https://depositonce.tu-berlin.de//handle/11303/8235
http://dx.doi.org/10.14279/depositonce-7386
Issue Date: 2009
Date Available: 1-Oct-2018
DDC Class: 510 Mathematik
Subject(s): Norm equations
unit equations
global function fields
License: http://rightsstatements.org/vocab/InC/1.0/
Journal Title: Journal of mathematical cryptology
Publisher: De Gruyter
Publisher Place: Berlin
Volume: 3
Issue: 3
Publisher DOI: 10.1515/JMC.2009.014
Page Start: 237
Page End: 248
EISSN: 1862-2984
ISSN: 1862-2976
Notes: Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFG geförderten) Allianz- bzw. Nationallizenz frei zugänglich.
This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively.
Appears in Collections:Inst. Mathematik » Publications

Files in This Item:
File Description SizeFormat 
gaal_pohst_2009.pdf168.04 kBAdobe PDFThumbnail
View/Open


Items in DepositOnce are protected by copyright, with all rights reserved, unless otherwise indicated.